Quasi-isometric embeddings into diffeomorphism groups

Michael Brandenbursky, Jarek Kȩdra

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let M be a smooth compact connected oriented manifold of dimension at least two endowed with a volume form. Assuming certain conditions on the fundamental group π1.M/ we construct quasi-isometric embeddings of either free Abelian or direct products of non-Abelian free groups into the group of volume preserving diffeomorphisms ofM equipped with the Lp metric induced by a Riemannian metric on M.

Original languageEnglish
Pages (from-to)523-534
Number of pages12
JournalGroups, Geometry, and Dynamics
Issue number3
StatePublished - 25 Oct 2013
Externally publishedYes


  • Distortion
  • Groups of diffeomorphisms
  • L-metrics
  • Quasi-isometric embeddings

ASJC Scopus subject areas

  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Quasi-isometric embeddings into diffeomorphism groups'. Together they form a unique fingerprint.

Cite this